# SDR USAA000375

- Difficulty date: March 20, 2000
- Submitted: May 16, 2000
- Operation: Air carrier
- Aircraft: N601AU
- Make and model: Boeing 757225
- Aircraft serial: 22193
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Part time: 49,693 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND INTERCOSTAL 6 INCH BY 2 INCH, STATION 324 TO 345, R1 DOOR SILL.  REPLACED INTERCOSTAL AT R1 DOOR PER SRM 57-10-00 AND 57-40-02.  CORROSION LEVEL 1.  (M)
